Translator Disclaimer
September 2017 A fixed point approach to Ulam-Hyers stability of duodecic functional equation in quasi-$β$-normed spaces
J. M. Rassias, K. Ravi, B. V. Senthil Kumar
Tbilisi Math. J. 10(4): 83-101 (September 2017). DOI: 10.1515/tmj-2017-0048

Abstract

In this study, we achieve the general solution and investigate Ulam-Hyers stabilities involving a general control function, sum of powers of norms, product of powers of norms and mixed product-sum of powers of norms of the duodecic functional equation in quasi-$β$-normed spaces via fixed point method. We also illustrate a counter-example for non-stability of the duodecic functional equation in singular case.

Citation

Download Citation

J. M. Rassias. K. Ravi. B. V. Senthil Kumar. "A fixed point approach to Ulam-Hyers stability of duodecic functional equation in quasi-$β$-normed spaces." Tbilisi Math. J. 10 (4) 83 - 101, September 2017. https://doi.org/10.1515/tmj-2017-0048

Information

Received: 24 February 2017; Accepted: 25 September 2017; Published: September 2017
First available in Project Euclid: 21 April 2018

zbMATH: 1377.39044
MathSciNet: MR3719329
Digital Object Identifier: 10.1515/tmj-2017-0048

Subjects:
Primary: 39B82
Secondary: 39B72

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 4 • September 2017
Back to Top